# SDR IXXA0200098S

- Difficulty date: July 16, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 73,466 hours, 20,110 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 73,466 hours, 20,110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE LEFT WING LEADING EDGE AT XW 485.  REPAIR ACCOMPLISHED, REMOVAL OF DAMAGE, FABRICATION AND INSTALLATION OF FILLER AND EXTERNAL DOUBLER IAW THE DOUGLAS SRM.
